# SDR P5CA0000345

- Difficulty date: October 16, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N806FT
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 61,450 hours, 16,030 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND ON UPPER SURFACE OF UPPER SKIN PANEL OF WING CTR TANK JUST FWD OF BS 140 BETWEEN RBL 2 AND RBL 9.  CORROSION BLENDED OUT AND REPAIRED PER PAO-SIN-00-00043F & -00045H.  FAA FORM 8110-3 ISSUED.
